# SDR AALA202408053114

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 56,745 hours, 38,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED TRANSIENT SLIGHT PLASTIC SMELL THAT WAS DETECTED IN FRONT AND REAR CABIN DURING APPROACH.  NO ODOR DETECTED IN FLIGHT DECK.  (OPEN)
